# SDR YENA20110914338

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 28,813 hours, 10,074 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 10943
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 1,392 hours, 473 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 823 JFK-SDQ, AIRCRAFT DIVERTED TO MCO DUE TO AIR BLEED 1 FAULT DURING CLIMBOUT.  REMOVED AND REPLACED NR 1 ENGINE FAN AIR VALVE THERMOSTAT (7170HM1).  RAN NR 1 ENGINE OPS CHECK OK, NO FAULTS NOTED PER AMM 36-11-43/71-00-00.
